Format

Send to

Choose Destination
Therapie. 1992 Sep-Oct;47(5):399-402.

[Drug-induced aseptic meningitis].

[Article in French]

Author information

1
Centre de Pharmacovigilance et Centre Anti-Poisons, Hôpital Fernand Widal, Paris.

Abstract

Aseptic meningitis is a very rare drug reaction involving non-steroidal antiinflammatory agents (ibuprofen and sulindac), antibiotics (cotrimoxazole, trimethoprim, ciprofloxacin) and miscellaneous drugs such as carbamazepine, human immune globulin and muromonab CD3. Meningeal symptoms occur a few hours after drug intake and resolve without sequelae within one or two days after drug withdrawal, mainly in young females with systemic lupus erythematosus or mixed connective tissue disease. Biological findings and radiological investigations are not suggestive of an infectious etiology or rheumatological/neurological disturbances. Diagnosis is simple when recurrent episodes coincide with drug ingestion.

PMID:
1299979
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center